# SDR HYIA20160104003

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: C4020406
- Aircraft time: 34,986 hours, 31,249 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Part number: 520010723
- Condition: Defective
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG SMELL OF GAS WHEN HEATER IS OPERATING.  R & R HEATER FUEL LINE FROM HEATER FUEL PUMP TO HEATER.  LEAK CHECKED GOOD.
